# SDR MWEA011364

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 99582391
- Condition: Chafed
- Location: Station 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME STATION 1019 HAS CHAFFE MARKS BETWEEN LONGERON 14 LEFT AND 15 LEFT WITH TWO BROKEN CLAMPS FOR INSTRUMENT AIR LINES.  --  FABRICATED AND INSTALLED REPAIR ANGLE, DOUBLER, AND FILLER AND REMOVED AND REPLACED CLAMPS.
